# SDR DALA2019100905813

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE ON LH WING ( 1EA). REPLACED BRACKET TELESCOPIC DUCT OB FIXED LEADING EDGE ON LH WING AS PER A319 SRM 51-42-11 AND DWG D57449202 ISSUE F RELEASE DATE:11-SEP-18 AND ENGINEERING REPAIR AUTORIZATION NO.530598-14 MA.
